MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or below.(b)(6).Device evaluated by mfr.: an express-b-i ld pmtd 7.0x60x135 cm was returned for analysis.The device was returned with a 6fr guide catheter.A visual and microscopic examination found that the stent had detached from the device.The stent was found in the 6fr guide catheter that was returned by the customer.The balloon was received tightly folded which indicates it had not been subjected to positive pressure.No issues were noted with balloon that could potentially have contributed to the complaint incident.A visual and microscopic examination of the device identified no issues with the markerbands or tip.A visual and tactile examination of the shaft identified multiple outer kinks.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 21jul2020.It was reported that catheter entrapment occurred.The target lesion was located in the non-tortuous and mildy calcified iliac artery.A 7.0x60x135 cm express ld stent was advanced for treatment.However, during advancing, the device was stuck in the sheath.Both devices were removed from the patient's body as a unit.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed stent detached/separated.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10376020
Report Number2134265-2020-10452
Device Sequence Number2476486
Product Code NIO
UDI-Device Identifier08714729392453
UDI-Public08714729392453
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024949823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1